# SDR DXTA200300077

- Difficulty date: July 26, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Aircraft time: 3,072 hours, 2,357 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99141693
- Part serial: 1210
- Condition: Inoperative
- Location: Mlg
- Part time: 2,186 hours, 1,679 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING GEAR DOWN, NO RT MAIN GEAR GREEN LIGHT ILLUMINATED NOSE AND LEFT MAIN NORMAL. TOWER STATED RIGHT GEAR COCKED AND GPWS ' TOO LOW GEAR' DURING FLYBY. ALL CB'S OK. AUX GEAR HANDLE PULLED AND WHEN A/C YAWED RT MAIN LIGHT ILLUMINATED. - REMOVED AND REPLACED RH MLG SIDE BRACE ACTUATOR IAW 650 MM CHAPTER 32-30-04.  OPS CHECK AND LEAK CHECK GOOD.
